Originally Posted by nola
Hi cocoa76, no, the drowsiness has not gone away but I'll give it a few more weeks. No, it has not helped the pain or any of my other symptoms yet but it may need to be in my system for awhile before it starts working. I'm giving it a few more weeks and if it does not help, my neuro will increase the dose, and then if it still doesn't help after another few weeks, we'll try something else.
Thanks for asking.
Hi and happy christmas
..i've tried amatriptylene,we didnt get on at all,so next was lyrica uhuh,not for me similar to ama,it made my anxiety worse and weight,it blew me up also made me really realy sleepy ALL the time and worst of all no impact on pain whatsever..so we tried gabepebtin ..because at the time i was still working and that involved driving this was also a no go and to be honest by then i was fed with pills that didnt seem to help pain,so stopped that..next was tramadol ..the worst ever for me !! increased anxiety ,really did not feel like myself at all and sweats !! real sweats so much so my clothes would be wet. At this point i will add i also take 10mg of citalopram which i have taken for many years due to past anxiety and severe pain attacks
I was goinf to stop citalipram but when i did had massive panic and decided would not put my body through that again so i stick with it..anyway my tramodol side affects could have been due to excess serotine.
I manged my pain with cocodomol and shear mental power,but I just couldnt manage it any more as it was now also in my cervical and thoracic are as well original lumbar,so recently saw gp and talked about things ,i did not want to go opiates,so we decided to try gabapentin again and see. Well its been 2 weeks and yes it makes me dosey,also i think it ios blurring my vision abit but not sure..but it is taking the edge off the leg pain,the back seems untouched by it but arms and legs seem to be less. so for me i shall stick with it a bit and see if side affects diasappear. wishing good luck in your search ..jan